# SDR SCNA95277

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 10608197
- Condition: Dirty
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NUMBER ONE LEADING EDGE FLAP FAILED TO RETRACT AFTER TAKEOFF, AIRCRAFT RETURNED TO BASE.  THE NUMBER ONE LEADING EDGE FLAP POSITION SWITCH AND ACTUATOR CANNON PLUG WERE CLEANED.  PERFORMED ADJUSTMENT\TEST PER BOEING MAINTENANCE MANUAL AND FLAP TESTED GOOD.
